# SDR SWAA2024041071869

- Difficulty date: April 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 47,844 hours, 29,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE AFT GIRT BAR HOLD BRACKET BOLT BROKEN.<[01] REPLACED BROKEN BOLT PER SRM 51-40-02
